GF is on the pill and in pain

Discussion in 'Women's Issues' started by CollegeDC, Apr 25, 2011.

  1. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    Never thought I'd post in this section...

    Anyways, my GF has been on bc before (pill), and to my knowledge had no other side effects other than slight moodiness (maybe :wink:) and increased water retention.

    She just got on a new bc (pill again, not sure which brand), and she has almost completely changed. I'm not sure if it's the pill that has caused her mood swing; she has become withdrawn and affectionate. The main issue is sex though.

    We literally can almost not have sex, and most time stop. I really don't think it is my size (check gallery), because even a finger or two is causing intense pain in her. We normally HAVE to use lube, but before her going on bc she could usually lubricate me with her mouth throughout and not necessarily need it.


    So tl;dr, gf is on new pill bc and is having intense vaginal pain upon penetration. Also is exceptionally moody.

    What should I do? I went about this problem as a "we" problem, not wanting to shoulder her with the issue, making it "her fault," which of course it isn't explicitly. It is definitely a her thing though, as she has had trouble taking me before, but not anywhere near this degree.

    Thanks.
     
  2. ManlyBanisters

    Gold Member

    Joined:
    Mar 19, 2007
    Messages:
    12,807
    Likes Received:
    8
    What does she say about it?
     
  3. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    She doesn't know either. In the past she had an ovarian cyst I think; but that happened after she went OFF bc I believe. I doubt it is the case this time.

    We tried a bunch of positions, and found that all were uncomfortable. I think missionary was working the best, but we still had to stop.

    She hasn't been on the bc "that long". I think today will make it 2 weeks and 2 days. Not sure if there is a "breaking in" period for bc where there is discomfort during the first month or something.
     
  4. D_Bessie Mae Mucho

    D_Bessie Mae Mucho New Member

    Joined:
    Apr 25, 2011
    Messages:
    65
    Likes Received:
    1
    That isnt normal, she may be having allergic side effects to whatever pill she is on, she needs to go to her Obgyn and explain what is happening to her, you should also tell her to stop the pills Asap, I speak from experience, I was prescribed Bc and I was allergic to them I was in a lot of pain went to my dr and lucky I had stopped them because they were causing clots on my legs which can be fatal..
     
  5. ManlyBanisters

    Gold Member

    Joined:
    Mar 19, 2007
    Messages:
    12,807
    Likes Received:
    8
    OK - so it isn't something she's pretending isn't happening.

    So, with all due respect, what the fuck are you asking us for? You both recognise there is a problem, she needs to go to a healthcare professional.

    It's a no brainer.
     
  6. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    Not necessarily a no-brainer IMHO. There aren't any other sides than pain during initial - mid penetration. This is what led me to believe there might be a period of soreness directly following a new regimen of bc pills. I don't want to encourage an unnecessary doctor's visit (no insurance).
     
  7. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    what allergic sides did you have? I ask because the only "allergic side effect" that I could construe would be the penetration pain. She isn't having any loss of sensation or pain anywhere else to my knowledge.
     
  8. HiddenLacey

    Gold Member

    Joined:
    Apr 28, 2010
    Messages:
    5,470
    Albums:
    1
    Likes Received:
    249
    Gender:
    Female
    Location:
    somewhere
    If your girlfriend is having that type of pain she needs to go see her OB/GYN, if her pills need to be switched the Doctor will make that judgement. I understand not having insurance, I've been there before, but that's an area of the body I wouldn't trust to internet advice... or any body area for that matter.

    The best thing you can do is tell her to see a doctor IMO.
     
    #8 HiddenLacey, Apr 25, 2011
    Last edited by a moderator: Apr 25, 2011
  9. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    I dk, now she is telling me maybe I just fucked her too hard. It's happened before w/o any bc being involved, and we couldn't/didn't have sex for a week plus. Are there any other telling signs that the pain is directly from the bc reaction and nothing else?
     
  10. ManlyBanisters

    Gold Member

    Joined:
    Mar 19, 2007
    Messages:
    12,807
    Likes Received:
    8
    We can't answer your questions other than what we have said already. She needs to see a healthcare professional.

    She is taking a new medication and there is something new different and wrong. She needs to see a healthcare professional.


    And that something new different and wrong relates to the general area the new medication has an effect upon. She needs to see a healthcare professional.


    Or, to be specific, she needs to see a healthcare professional.
     
  11. B_Hickboy

    B_Hickboy New Member

    Joined:
    Jul 13, 2005
    Messages:
    10,730
    Likes Received:
    5
    Location:
    That twinge in your intestines
    It's her way of telling you to go away.

    BTW, it is not cool to mock another person's beliefs.
     
  12. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA

    haha ok :rolleyes:

    Aren't you being hypocritical though?
     
  13. B_Hickboy

    B_Hickboy New Member

    Joined:
    Jul 13, 2005
    Messages:
    10,730
    Likes Received:
    5
    Location:
    That twinge in your intestines
    How so?
     
  14. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    She's gonna go see the beaver doctor at the end of the week if things don't improve. Everyone cross your fingers and thanks for the help.
     
  15. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    Well your sig is connotative of atheism (on which I find it odd you wouldn't curb with me) and your avatar is Hannibal Lecter (I think) whom was notoriously portrayed as being a mix between agnostic and deist, however he kinda was a serial killer.
     
  16. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    waaait. are you just hazing me because I just started posting? I've been around since 2009 I swear!
     
  17. B_FleshPistolSG1

    B_FleshPistolSG1 New Member

    Joined:
    Apr 3, 2011
    Messages:
    22
    Albums:
    2
    Likes Received:
    1
    Gender:
    Female
    Location:
    IL
    no insurance get medical card or go to clinic they give people with no coverage a small copay instead. she could have a bladder infection and not know it or HPV sometime women show on other common sideeffects. so stop try to bang a already hurt pussy. oh and bubble bath can cause an infection. or if it is the pill her dosage might be to high or too low it can really do a number on a women.
     
  18. CollegeDC

    CollegeDC Member

    Joined:
    Nov 27, 2009
    Messages:
    47
    Albums:
    1
    Likes Received:
    3
    Gender:
    Male
    Location:
    Washington D.C. / NOVA
    Yeah, she's going to go to a nearby clinic if the trouble isn't resolved by this Friday. I just think it's odd that she is in no pain other than penetration. Again not a doctor here. It just seems odd that this started happening literally right after she went on bc, but is showing no other signs of an allergic reaction or pain.

    p.s. i like your avatar, i might have to go watch that now.
     
    #18 CollegeDC, Apr 25, 2011
    Last edited: Apr 25, 2011
  19. B_FleshPistolSG1

    B_FleshPistolSG1 New Member

    Joined:
    Apr 3, 2011
    Messages:
    22
    Albums:
    2
    Likes Received:
    1
    Gender:
    Female
    Location:
    IL
    well i hope she will be ok you should go will her to the doc it could be simple or not...
    everybody needs support when it come to health problems.
     
Draft saved Draft deleted